# SDR DALA2015080704879

- Difficulty date: August 6, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 160G.  FILLER WAS REMOVED FROM PANEL IAW SRM 51-30-2 THEN NEW FILLER AND PANEL WERE FABRICATED IAW DWG 9957828 AND SRM 51-10-2.  AFTER THAT,  THE FABRICATED PARTS WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 21 AND 14.  FINALLY FLOOR PANEL ASSY WAS INSTALLED IAW SRM 51-30-2.
